# SDR F3LA2012100800799

- Difficulty date: October 2, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 38,352 hours, 18,412 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VENT VANES SVS FAULT IN FLIGHT.   GENERATOR 1 LINE SMOKE INDICATION UPON LANDING NO VISIBLE SMOKE SEEN OR SMELLED IN FLIGHT DECK OR IN CABIN.  NO EVIDENCE FOUND OF SMOKE PERFORMED SYS RESET NO FAULT NOTED REF AMM AMM 21-26-00 PB 501.
